# SDR CALA9700226

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT BELTFRAME UPPER FLANGE DENTED AT F.S. 917, STRINGER 29L TO 30L.  THE DENT WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-03, FIGURE 5, PAGE 6.
